# SDR DALA2018121307163

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 37,130 hours, 19,375 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Worn
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON INNER/OUTER PAN AND SEAL RETAINERS AT FWD CARGO COMPARTMENT DOOR LOWER AREA. DAMAGED AREAS WERE BLENDED OUT ON INNER/OUTER PAN AT FWD CARGO COMPARTMENT DOOR LOWER AREA PER ERA 413163-14MA REV. B. NO CRACKS WERE FOUND AFTER BLEND OUT PER ER/A 413163-14 MA REV. B STEP 2 & DC-MD/BOEING NDTSPM PART 6, 06-10-01.001 REWORKED AREAS WERE MEASURED AS FOLLOW: FWD EDGE ORIGINAL EDGE MARGIN: 0.400" AND REMAINING EDGE MARGIN:0.300", AFT EDGE ORIGINAL EDGE MARGIN: 0.400" AND REMAINING EDGE MARGIN: 0.290" THEREFORE ARE WITHIN LIMITS PER ERA 413163-14MA REV. B. LOWER AREA WERE REPLACED PER MD-90 SRM 51-30-01 PAR. 6 E (2) VOL II. (LP# 0862074)
